RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 46, Number 2, Pages 199–212 (Mi tmf2330)  

This article is cited in 7 scientific papers (total in 7 papers)

In frared and ultraviolet divergences of the coefficient functions of Feynman diagrams as tempered distributions. II

V. A. Smirnov


Abstract: The results of the author are generalized to the case of nonsealar Feynman diagrams. It is shown that the analytically regularized coefficient function $F_\Gamma(\underline q)$ associated with an arbitrary graph $\Gamma$ is a functional in $S'(R^{4k})$ and an analytic function of the regularizing parameters $\lambda_l$ in some nonempty domain, from which it can be continued to the whole of $C^L$ as a meromorphic function with two series of poles (infrared and ultraviolet). Conditions under which the coefficient functions have no infrared divergences as functionals in $S'$ are obtained. It is shown how and under what conditions a coefficient function can be defined as a functional on a subspace of $S(R^{4k})$.

Full text: PDF file (1767 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 46:2, 132–140

Bibliographic databases:

Received: 21.11.1979

Citation: V. A. Smirnov, “In frared and ultraviolet divergences of the coefficient functions of Feynman diagrams as tempered distributions. II”, TMF, 46:2 (1981), 199–212; Theoret. and Math. Phys., 46:2 (1981), 132–140

Citation in format AMSBIB
\Bibitem{Smi81}
\by V.~A.~Smirnov
\paper In frared and ultraviolet divergences of the coefficient functions of Feynman diagrams as tempered distributions.~II
\jour TMF
\yr 1981
\vol 46
\issue 2
\pages 199--212
\mathnet{http://mi.mathnet.ru/tmf2330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=612955}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 46
\issue 2
\pages 132--140
\crossref{https://doi.org/10.1007/BF01030847}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NE30200005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2330
  • http://mi.mathnet.ru/eng/tmf/v46/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. A. Anikin, V. A. Smirnov, “Analytic renormalization of massless theories”, Theoret. and Math. Phys., 51:1 (1982), 317–321  mathnet  crossref  mathscinet  isi
    2. V. A. Smirnov, K. G. Chetyrkin, “Dimensional regularization and infrared divergences”, Theoret. and Math. Phys., 56:2 (1983), 770–776  mathnet  crossref  mathscinet  isi
    3. V. A. Smirnov, “Absolutely convergent $\alpha$ representation of analytically and dimensionally regularized Feynman amplitudes”, Theoret. and Math. Phys., 59:3 (1984), 563–573  mathnet  crossref  mathscinet  isi
    4. S. A. Anikin, V. A. Smirnov, “The R operation in theories with massless particles”, Theoret. and Math. Phys., 60:1 (1984), 664–670  mathnet  crossref  mathscinet  isi
    5. V. A. Smirnov, K. G. Chetyrkin, “$R^*$ operation in the minimal subtraction scheme”, Theoret. and Math. Phys., 63:2 (1985), 462–469  mathnet  crossref  mathscinet  isi
    6. A. I. Zaslavskii, “Behavior of massless feynman integrals near singular points”, Theoret. and Math. Phys., 80:3 (1989), 935–941  mathnet  crossref  mathscinet  isi
    7. É. Yu. Lerner, “Feynman integrals of $p$-adic argument in momentum space III. Renormalization”, Theoret. and Math. Phys., 106:2 (1996), 195–208  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:134
    Full text:42
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019